Alert archive / New Jersey / Gale Watches in 2020

Gale Watch 6, NWS Philadelphia/Mount Holly

February 5, 2020

NWS Philadelphia/Mount Holly issued this gale watch at Feb 5, 2020, 3:15 PM EST. It took effect at Feb 7, 2020, 6:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 5, 2020, 3:15 PM EST (20:15 UTC)
In effect from
Feb 7, 2020, 6:00 AM EST
Expired
Feb 6, 2020, 4:01 AM EST
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

852 
WHUS71 KPHI 052015
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
315 PM EST Wed Feb 5 2020

ANZ450>455-060200-
/O.CON.KPHI.SC.Y.0012.000000T0000Z-200206T0000Z/
/O.NEW.KPHI.SC.Y.0013.200206T1800Z-200207T1100Z/
/O.NEW.KPHI.GL.A.0006.200207T1100Z-200208T0900Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
315 PM EST Wed Feb 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 6 AM EST
FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY
NIGHT...

* WHAT...For the first Small Craft Advisory, northeast winds 10 to
  15 kt with gusts up to 25 kt. For the second Small Craft
  Advisory, south winds 10 to 20 kt and seas 5 to 8 feet 
  expected. For the Gale Watch, west winds 20 to 30 kt with gusts 
  up to 40 kt and seas 5 to 8 feet possible.

* WHERE...Atlantic Waters off the New Jersey and Delaware coasts.

* WHEN...The first Small Craft Advisory remains in effect until 7
  PM EST this evening. For the second Small Craft Advisory, from 
  1 PM Thursday to 6 AM EST Friday. For the Gale Watch, from 
  Friday morning through late Friday night.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-060200-
/O.NEW.KPHI.GL.A.0006.200207T1100Z-200208T0900Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
315 PM EST Wed Feb 5 2020

...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY
NIGHT...

* WHAT...West winds 15 to 25 kt with gusts up to 40 kt and rough 
  waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From Friday morning through late Friday night.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

Deal
2 follow-up statements
508 
WHUS71 KPHI 052335
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
635 PM EST Wed Feb 5 2020

ANZ450>455-061245-
/O.CAN.KPHI.SC.Y.0012.000000T0000Z-200206T0000Z/
/O.CON.KPHI.SC.Y.0013.200206T1800Z-200207T1100Z/
/O.CON.KPHI.GL.A.0006.200207T1100Z-200208T0900Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
635 PM EST Wed Feb 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO
6 AM EST FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...

* WHAT...For the Small Craft Advisory, south winds 10 to 20 kt 
  with gusts up to 25 kt and seas 5 to 8 feet expected. For the 
  Gale Watch, west winds 20 to 30 kt with gusts up to 40 kt and 
  seas 5 to 8 feet possible.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...For the Small Craft Advisory, from 1 PM Thursday to 6 
  AM EST Friday. For the Gale Watch, from Friday morning through 
  late Friday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-061245-
/O.CON.KPHI.GL.A.0006.200207T1100Z-200208T0900Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
635 PM EST Wed Feb 5 2020

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...

* WHAT...West winds 15 to 25 kt with gusts up to 40 kt and rough 
  waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From Friday morning through late Friday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
888 
WHUS71 KPHI 060901
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
401 AM EST Thu Feb 6 2020

ANZ450>455-062200-
/O.CON.KPHI.SC.Y.0013.200206T1800Z-200207T1100Z/
/O.UPG.KPHI.GL.A.0006.200207T1100Z-200208T0900Z/
/O.NEW.KPHI.GL.W.0005.200207T1100Z-200208T0600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
401 AM EST Thu Feb 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 6 AM EST FRIDAY...
...GALE WARNING IN EFFECT FROM 6 AM FRIDAY TO 1 AM EST SATURDAY...

* WHAT...For the Gale Warning, southwest to west winds 15 to 25 
  kt with gusts up to 40 kt and seas 7 to 10 feet expected. For 
  the Small Craft Advisory, south winds 15 to 25 kt with gusts up 
  to 30 kt and seas 5 to 8 feet expected.

* WHERE...The New Jersey and Delaware Atlantic coastal waters.

* WHEN...For the Gale Warning, from 6 AM Friday to 1 AM EST
  Saturday. The strongest winds are expected to occur Friday
  afternoon and evening. For the Small Craft Advisory, from 1 PM 
  this afternoon to 6 AM EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ430-431-062200-
/O.UPG.KPHI.GL.A.0006.200207T1100Z-200208T0900Z/
/O.NEW.KPHI.GL.W.0005.200207T1100Z-200208T0600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
401 AM EST Thu Feb 6 2020

...GALE WARNING IN EFFECT FROM 6 AM FRIDAY TO 1 AM EST SATURDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and rough 
  waters expected.

* WHERE...Delaware Bay.

* WHEN...From 6 AM Friday to 1 AM EST Saturday. The strongest
  winds are expected to occur Friday afternoon and evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Feb 5, 12:50 PM EST, 2 hours 25 minutes earlier.

Area forecast discussion, Feb 5, 12:50 PM EST, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1250 PM EST Wed Feb 5 2020

.SYNOPSIS...
A front will be nearly stationary to our south today while high
pressure builds to our north. Low pressure will track up the Ohio
Valley to near the eastern Great Lakes tonight and Thursday, pulling
a warm front northward. A much stronger low tracks across our area
later Thursday night and Friday morning pulling a cold front through
our region. High pressure briefly builds in for Saturday followed by
a weak low that moves off the Mid-Atlantic coast early Sunday. A
cold front then settles into our area later Monday into Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Trends in the 12z guidance still widely support the going
forecast. The only subtle change was to the initial wave of
precip as the guidance delays how quickly the modest rainfall
starts to push into the region. This means the warm layer aloft
noses in faster so we see a round of sleet followed by a quick
transition to freezing rain for the northern tier of New Jersey
and Carbon/Monroe/Northampton in Pennsylvania. The advisory
still looks like the right call however perhaps the higher
totals may end up confined to the Carbon/Monroe/Sussex area
where its not out of the question we end up with 0.3" inches of
ice. Still working on exact details which will be available on
the 4pm afternoon package.

Previous discussion...Cold front is almost south of Delaware.
It is expected to make a little more progress before stalling
south of our region through the day. For today, most of the area
should see a lull in the rain. The one exception is northern
Delmarva and south Jersey where with the front still nearby,
some lingering light rain is possible. As for temperatures.
Daily highs have likely already been reached. Temperatures
should be hovering or even slowly falling in the 30s and 40s
across the region.

The main focus however, begins this evening as the front will begin
to lift north as a warm front and a low approaches the region,
bringing another chance for widespread precipitation to the region.

As for precipitation type: Expecting all rain for areas south of the
Interstate 78 corridor. For areas along and north of the I-78
corridor: if precip moves in fast enough, there may be a period of
sleet to start as the elevated warm layer becomes established
before transitioning to a period of freezing rain. As the warm front
lifts north, these areas should see a transition to plain rain,
through the morning on Thursday.

Ice Amounts: No significant changes in the forecast ice amounts. The
highest ice amounts are expected across NW NJ and the southern
Poconos which will likely have the longest period of freezing rain.
In these areas, ice amounts around one quarter inch are possible.

The winter weather advisory was expanded to include Berks County,
and now begins at 8 PM to account for a potential earlier onset time
of precipitation.

&&

.SHORT TERM /THURSDAY/...
Through the morning on Thursday, we should see precipitation change
over to all rain as temperatures increase with the warm front
lifting further north. As the center of the surface low crosses our
region, there may be some higher rain rates along the coastal plains
through the morning, but at this point, it doesn't appear to be
enough to cause flooding issues.

The pattern in the afternoon is much more uncertain. Some guidance
shows a small dry slot developing over our region in between the
leading low pressure system on Thursday morning, and the next one
which will be bringing rain Thursday night into Friday. However,
this is far from certain as there has been poor run to run
consistency and model agreement on this.

With most of our area south of the warm front throughout the day
time period, temperatures will once again be well above normal, with
highs from the mid 40s to lower 60s.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Summary...Unsettled with times of heavy rain into Friday morning as
a strong low pressure system crosses the area. A break to start the
weekend then a quick moving system arrives Saturday night into
Sunday, followed by a cold front early next week.

Synoptic Overview...A deep upper-level trough will continue to shift
eastward through Friday across the East, taking on a negative tilt
as it lifts into the Mid-Atlantic region Friday. This will drive
strong surface low pressure northeastward and right across our
region Friday morning. While a trough remains in the East through
the weekend, it is forecast to weaken although a stronger short wave
trough embedded within it results in a weak surface low emerging off
the Mid-Atlantic coast Sunday morning. A cold front then looks to
settle across area later Monday as the parent short wave and surface
low tracks to our north.

For Thursday night and Friday...A strong upper-level trough shifts
across the East and takes on some negative tilt as it arrives across
the Mid-Atlantic region early Friday morning. This drives a
strengthening surface low right across our region Friday morning,
then across southeastern New England through the afternoon. As this
all unfolds, an impressive 120-140 knot 500 mb jet moves across much
of the East, with a robust 60-90 knot 850 mb jet tracking just off
the coast. A 200-225 knot 250 mb jet is positioned across
southeastern Canada and into the eastern Great Lakes for a time.
This places our region into the right entrance region of the jet for
a time Thursday night into Friday morning. The intense southerly
jets will transport plenty of moisture with precipitable water
values in the 1.0-1.50 inch range. With plenty of forcing for
ascent, enhanced by the upper-level jet structure and the arrival of
the surface low, will result in rain some of which will be heavy at
times. It looks like overnight into Friday morning is when the
heaviest rain occurs, with the axis of heaviest rain probably across
portions of central/southern New Jersey to Delmarva.

Due to the heavy rain falling on top of already wet soil we could
certainly have some nuisance flooding and significant rises on local
area small rivers and streams. If widespread rainfall totals reach
or exceed 2 inches then additional flooding would be possible. Given
that the axis of heaviest rain may occur near and especially east of
I-95, held off on any flood watches. Event rainfall totals are
forecast to be 1.5-2.5 inches with local amounts close to 3 inches.

In addition, at least some guidance shows a little instability
developing primarily across portions of Delmarva early Friday
morning as the surface low passes nearby and ahead of the cold
front. The soundings look on the moist side which may result in
rather limited instability, however given the robust wind fields
this will have to be watched. Some high-resolution guidance suggests
that Delmarva could be on the northern extent of a possible squall
line. Given less than ideal instability forecast for lightning
production, opted to leave a thunder mention out for now. The
greater chance for some thunder looks to be south of our area.

As the surface low tracks to our northeast during Friday, winds
shift to the west and northwest with increasing cold air advection.
A deformation band west of the surface low track may lift across
portions of our western zones (Lehigh Valley to far northwest NJ and
into the Poconos) Friday, however it looks to weaken and therefore
limit the changeover to snow before the precipitation ends. Mild
temperatures to start Friday, particularly near and south/east of I-
95, then temperatures will fall through the afternoon.

For Saturday and Sunday...The upper-level trough weakens allowing
surface high pressure to briefly build across our area Saturday.
This results in a colder day Saturday, with a little moderation
forecast for Sunday. A short wave trough though embedded in the
broader trough looks to induce surface low development as it crosses
the Ohio Valley. This surface low is forecast to emerge off the Mid-
Atlantic coast early Sunday and may be weak, however the flow looks
progressive and therefore the storm should quickly shift east and
away from the coast during Sunday. The air mass might be cold enough
for some wintry precipitation, however the details on this system
remain less certain given the multiple waves occurring before this
feature. Overall, did not make any significant changes during this
time frame.

For Monday and Tuesday...The flow aloft is forecast to turn more
zonal in the wake of the weekend short wave trough. A weak low
tracking well to our west should settle a cold front across our area
later Monday. The front may stall nearby as high pressure slides
across into overnight Monday before moving offshore. Some semblance
of a return flow sets up thereafter along with some warm air
advection, which may result in some showers developing Monday night
and Tuesday as some short wave energy rides the more zonal flow
aloft. For now, generally blended in the 00z WPC guidance into
continuity.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...Briefly improving conditions expected as VFR ceilings
will continue through the rest of the afternoon. The exception
to that is for the coastal terminals of MIV/ACY were MVFR
ceilings will likely hold on until this evening. Northerly and
northeasterly winds starting around 10 kt will decrease through
the day. Moderate confidence on timing.

Tonight...As precipitation begins to move in after 00Z, ceilings and
visibility are likely to decrease into at least the MVFR category if
not the IFR category. For the most part TAF sites will see -ra or ra
overnight. However, at KABE and possibly at KRDG, a period of -fzra
is possible, primarily after 03Z. Easterly winds of 5 to 15 kt.
Moderate confidence on the overall pattern, but low confidence on
the exact timing.

Thursday...MVFR or even IFR conditions are likely to be the
predominant flight category through the day. There is a chance for
some improvement to VFR during the afternoon when there is a lull in
the rain, but any improvement is likely to be brief. Winds may be
light and variable through the morning, but should eventually settle
out of the south at 5 to 10 kt. Low confidence through this period.

Outlook...
Thursday night and Friday...MVFR/IFR conditions through Friday
morning, then improvement occurs thereafter as a storm system moves
away and the rain ends. Winds turn southerly 5-10 knots Thursday
night, then shift to the west and northwest Friday and increase to
around 15 knots with gusts to 20-30 knots. High confidence in sub-
VFR conditions; low confidence in winds Thursday night and early
Friday morning.

Saturday and Sunday...VFR ceilings developing especially Saturday
night and Sunday morning. A period of MVFR conditions and rain/snow
possible. West-northwest winds less than 10 knots becoming light and
variable Saturday night into Sunday. Low confidence on the
MVFR/precipitation potential.

&&

.MARINE...
On the Delaware Bay, winds and waves will stay below Small craft
advisory today and tonight.

On the Delaware and New Jersey Atlantic Coastal Waters: Winds and
seas will increase through the morning and are expected to be at or
above SCA criteria by mid day. By this evening, expect conditions to
be below SCA criteria, though easterly gusts near 20 kt will be
possible overnight.

Thursday...Winds and seas may build above SCA conditions through the
later half of the day, primarily on the Atlantic Coastal Waters.

Outlook...
Thursday night...Small Craft Advisory probable, especially on the
Atlantic coastal waters, with elevated seas and wind gusts to around
25 knots at times. There will be warmer air moving over cooler
waters therefore the amount of mixing may be limited.

Friday and Saturday...Small Craft Advisory probable Friday with a
period of low end gale gusts possible with offshore flow. Winds
should then quickly diminish Saturday.

Sunday...The conditions are anticipated to be below Small Craft
Advisory criteria.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Winter Weather Advisory from 8 PM this evening to 10 AM EST
     Thursday for PAZ054-055-060>062-105.
NJ...Winter Weather Advisory from 8 PM this evening to 10 AM EST
     Thursday for NJZ001-007>010.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 7 PM EST this evening for
     ANZ450>455.

&&

Synopsis...Gorse
Near Term...Deal/Johnson
Short Term...Johnson
Long Term...Gorse
Aviation...Gorse/Johnson
Marine...Gorse/Johnson
Hazardous weather outlook, Feb 5, 3:50 AM EST, 11 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
350 AM EST Wed Feb 5 2020

NJZ001-007>010-PAZ054-055-060>062-105-060900-
Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks-Lehigh-
Northampton-Upper Bucks-
350 AM EST Wed Feb 5 2020

...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM
EST THURSDAY...

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

Rain, heavy at times, Thursday night into Friday morning
could lead to localized flooding.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-101>104-106-
060900-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Lower Bucks-
350 AM EST Wed Feb 5 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, southern New Jersey and southeast
Pennsylvania.

.DAY ONE...Today and tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Rain, heavy at times, Thursday night into Friday morning
could lead to localized flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ430-431-450>455-060900-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
350 AM EST Wed Feb 5 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A period of west-northwest gale force gusts are possible Friday
afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 2:56 PM ESTFlood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 8 more29 hr
Feb 5, 3:15 PM ESTSmall Craft AdvisoryPHI39 hr

Nearby

Gale Watches in New Jersey, 2020Every gale watch in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.